Abstract and Applied Analysis

Unified Common Fixed Point Theorems for a Hybrid Pair of Mappings via an Implicit Relation Involving Altering Distance Function

Sunny Chauhan, Muhammad Alamgir Khan, Zoran Kadelburg, and Mohammad Imdad

Full-text: Open access

Abstract

The object of this paper is to emphasize the role of a suitable implicit relation involving altering distance function which covers a multitude of contraction conditions in one go. By using this implicit relation, we prove a new coincidence and common fixed point theorem for a hybrid pair of occasionally coincidentally idempotent mappings in a metric space employing the common limit range property. Our main result improves and generalizes a host of previously known results. We also utilize suitable illustrative examples to substantiate the realized improvements in our results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 718040, 8 pages.

Dates
First available in Project Euclid: 26 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1395858420

Digital Object Identifier
doi:10.1155/2014/718040

Mathematical Reviews number (MathSciNet)
MR3166647

Zentralblatt MATH identifier
07022938

Citation

Chauhan, Sunny; Khan, Muhammad Alamgir; Kadelburg, Zoran; Imdad, Mohammad. Unified Common Fixed Point Theorems for a Hybrid Pair of Mappings via an Implicit Relation Involving Altering Distance Function. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 718040, 8 pages. doi:10.1155/2014/718040. https://projecteuclid.org/euclid.aaa/1395858420


Export citation

References

  • S. B. Nadler Jr., “Multivalued contraction mappings,” Pacific Journal of Mathematics, vol. 20, no. 2, pp. 457–488, 1969.
  • S. Chauhan, M. Imdad, E. Karapnar, and B. Fisher, “An integral type fixed point theorem for multi-valued mappings employing strongly tangential property,” Journal of the Egyptian Mathematical Society, 2013.
  • M. Imdad, M. S. Khan, and S. Sessa, “On some weak conditions of commutativity in common fixed point theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 289–296, 1988.
  • N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989.
  • S. A. Naimpally, S. L. Singh, and J. H. M. Whitfield, “Coincidence theorems for hybrid contractions,” Mathematische Nachrichten, vol. 127, pp. 177–180, 1986.
  • S. Sessa, M. S. Khan, and M. Imdad, “A common fixed point theorem with a weak commutativity condition,” Glasnik Matematicki, vol. 21, no. 41, pp. 225–235, 1986.
  • T. Suzuki, “Mizoguchi-Takahashi's fixed point theorem is a real generalization of Nadler's,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 752–755, 2008.
  • M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984.
  • M. Imdad, S. Chauhan, Z. Kadelburg, and C. Vetro, “Fixed point theorems for non-self mappings in symmetric spaces under $\phi $-weak contractive conditions and an application to functional equations in dynamic programming,” Applied Mathematics and Computation, vol. 227, pp. 469–479, 2014.
  • J. R. Morales and E. Rojas, “Some fixed point theorems by altering distance functions,” Palestine Journal of Mathematics, vol. 1, no. 2, pp. 110–116, 2012.
  • H. K. Pathak and R. Sharma, “A note on fixed point theorems of Khan, Swaleh and Sessa,” The Mathematics Education, vol. 28, no. 3, pp. 151–157, 1994.
  • V. Popa and M. Mocanu, “Altering distance and common fixed points under implicit relations,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 3, pp. 329–337, 2009.
  • K. P. R. Sastry and G. V. R. Babu, “Fixed point theorems in metric spaces by altering distances,” Bulletin of the Calcutta Mathematical Society, vol. 90, no. 3, pp. 175–182, 1998.
  • H. Kaneko, “Single-valued and multivalued $f$-contractions,” Bollettino della Unione Matematica Italiana, vol. 4, no. 1, pp. 29–33, 1985.
  • H. Kaneko, “A common fixed point of weakly commuting multi-valued mappings,” Mathematica Japonica, vol. 33, no. 5, pp. 741–744, 1988.
  • S. L. Singh, K. S. Ha, and Y. J. Cho, “Coincidence and fixed points of nonlinear hybrid contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 247–256, 1989.
  • T. Kamran, “Coincidence and fixed points for hybrid strict contractions,” Journal of Mathematical Analysis and Applications, vol. 299, no. 1, pp. 235–241, 2004.
  • M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002.
  • M. Imdad, S. Chauhan, A. H. Soliman, and M. A. Ahmed, “Hybrid fixed point theorems in symmetric spaces via čommentComment on ref. [9?]: Please update the information of this reference, if possible[9,30?].common limit range property,” Demonstratio Mathematica. In press.
  • W. Sintunavarat and P. Kumam, “Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 637958, 14 pages, 2011.
  • M. Imdad, A. Ahmad, and S. Kumar, “On nonlinear nonself hybrid contractions,” Radovi Matematički, vol. 10, no. 2, pp. 233–244, 2001.
  • H. K. Pathak and R. Rodríguez-López, “Noncommutativity of mappings in hybrid fixed point results,” Boundary Value Problems, vol. 2013, article 145, 2013.
  • Z. Kadelburg, S. Chauhan, and M. Imdad, “A hybrid common fixed point theorem under certain recent properties,” Science World Journal. In press.
  • H. Kaneko and S. Sessa, “Fixed point theorems for compatible multi-valued and single-valued mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 257–262, 1989.
  • M. Abbas, D. Gopal, and S. Radenovic, “A note on recently introduced commutative conditions,” Indian Journal of Mathematics, vol. 55, no. 2, pp. 195–202, 2013.
  • Z. Kadelburg, S. Radenovic, and N. Shahzad, “A note on various classes of compatible-type pairs of mappings and common fixed point theorems,” Abstract and Applied Analysis, vol. 2013, Article ID 697151, 6 pages, 2013.
  • J. Ali and M. Imdad, “Common fixed points of nonlinear hybrid mappings under strict contractions in semi-metric spaces,” Nonlinear Analysis. Hybrid Systems, vol. 4, no. 4, pp. 830–837, 2010.
  • S. Dhompongsa and H. Yingtaweesittikul, “Fixed points for multivalued mappings and the metric completeness,” Fixed Point Theory and Applications, vol. 2009, Article ID 972395, 15 pages, 2009.
  • A. Amini-Harandi and D. O'Regan, “Fixed point theorems for set-valued contraction type maps in metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 390183, 7 pages, 2010.
  • M. Imdad and A. H. Soliman, “Some common fixed point theorems for a pair of tangential mappings in symmetric spaces,” Applied Mathematics Letters, vol. 23, no. 4, pp. 351–355, 2010.
  • H. K. Pathak, S. M. Kang, and Y. J. Cho, “Coincidence and fixed point theorems for nonlinear hybrid generalized contractions,” Czechoslovak Mathematical Journal, vol. 48, no. 2, pp. 341–357, 1998.
  • H. K. Pathak and M. S. Khan, “Fixed and coincidence points of hybrid mappings,” Archivum Mathematicum, vol. 38, no. 3, pp. 201–208, 2002.
  • V. Popa and A. M. Patriciu, “Coincidence and common fixed points for hybrid mappings satisfying an implicit relation and applications,” Thai Journal of Mathematics. In press.
  • S. L. Singh and A. M. Hashim, “New coincidence and fixed point theorems for strictly contractive hybrid maps,” The Australian Journal of Mathematical Analysis and Applications, vol. 2, no. 1, article 12, 2005.
  • W. Sintunavarat and P. Kumam, “Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1877–1881, 2009.
  • S. L. Singh and S. N. Mishra, “Coincidences and fixed points of nonself hybrid contractions,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 486–497, 2001.
  • S. L. Singh and S. N. Mishra, “Coincidence theorems for certain classes of hybrid contractions,” Fixed Point Theory and Applications, vol. 2010, Article ID 898109, 14 pages, 2010.
  • V. Popa, “Fixed point theorems for implicit contractive mappings,” Studii şi Cercetări Ştiinţifice. Seria Matematică, no. 7, pp. 127–133, 1997.
  • V. Popa, “Some fixed point theorems for compatible mappings satisfying an implicit relation,” Demonstratio Mathematica, vol. 32, no. 1, pp. 157–163, 1999. \endinput